# SDR ABXA9700764

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 4925721501
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INBOARD SPOILER CENTER ATTACH FITTING PLATE WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 MM.
